Welcome to the Podiatry Arena forums, for communication between foot health professionals about podiatry and related topics.
You are currently viewing our podiatry forum as a guest which gives you limited access to view all podiatry discussions and access our other features. By joining our free global community of Podiatrists and other interested foot health care professionals you will have access to post podiatry topics (answer and ask questions), communicate privately with other members (PM), upload content, view attachments, receive a weekly email update of new discussions, earn CPD points and access many other special features. Registered users do not get displayed the advertisments in posted messages. Registration is fast, simple and absolutely free so please, join our global Podiatry community today!
If you have any problems with the registration process or your account login, please contact contact us.
Was wondering if any other practitioners have noticed any links between lipitor and leg pain in their clientele. I've seen a lady today who has had 'achilles tendonitis' diagnosed 4 years ago - has seen various health professionals for this including some intensive physiotherapy. She was told by a pharmacy assistant that she might try stopping the lipitor for a short while and as if by magic her leg pain, arm pain and memory problems have disappeared. Most of my diabetes clients are on Lipitor or Zocor - so a huge number might be affected by this! Info on internet seems to agree with her case. Another differential diagnosis to consider!